# SDR SWIA2020061051039

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT FS549.00 BETWEEN STRINGER 17L AND 18L WAS CORRODED.    CUT AND REMOVED DAMAGED FRAME AND REINFORCEMENT ANGLE AT FS549.00 BETWEEN STRG 18L AND STRG 16L. SPLICED IN NEW FRAME AND REINFORCEMENT ANGLE REF  REO. PERFORMED PRESSURIZATION LEAK CHECK AT REPAIRED AREA IAW AMM. CHECK GOOD. COMPLIED WITH TASK CARD.
